# SDR HNAA2020111200313

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 36,812 hours, 32,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL UPPER FUSELAGE SKIN CRACKED AT RIVETS 2 EA FR 79.  INSTALLED SERVICEABLE RIVET AND REPAIR SKIN BUSHING AT FR 79 BETWEEN STR 3R-4R, IAW EO1-53-20-0406.
